# SDR 2002F00437

- Difficulty date: January 4, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1238
- Aircraft time: 59,139 hours, 16,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION BULKHEAD INNER SKIN FASTENER HOLE AT FS 1363, STRINGER 21 RIGHT TO 22 RIGHT, RBL 90 FOUND TO HAVE 0.250 INCH CRACK.  MAINTENANCE REPAIRED THE AREA IN ACCORDANCE WITH LOCKHEED SRM 53-11-00, FIGURE 826.
